# SDR 01FDEA00457

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69436834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BULGED BS 500 BETWEEN STR 25 & 26 RT.  *S/D*  REMOVED AND REPLACED CORRODED SHEAR TIE PER IAW FEDEX SRM 51-10-6, 51-30-2, FEDEX MM 51-20-191, 51-20-21.
